# SDR UALA2008111300841

- Difficulty date: February 14, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,315 hours, 35,052 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 794-865
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN INTERNAL BEAR STRAP HAS 3 EA SMALL AREAS OF CORROSION AFT OF AFT PIT CARGO THRESHOLD BS 855-865 & AT FWD SIDE OF THRESHOLD BETWEEN BS 794-807 JUST BELOW STR 25R LAP JOINT.  MAJOR REPAIR ACP'D, THE AFT AREAS WERE BLENDED THE FWD AREA REPAIRED WITH EXTERNAL FUSELAGE DOUBLER.  SUSPECT MOISTURE CONTAMINATION.
